MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being reported based on discussions with the fda during an onsite inspection.Device log files were obtained and reviewed for the period from 08/20/2024 to 10/28/2025, with the reported event occurring on 09/22/2025.Review of the log data indicates that the vivistim system functioned as intended before, during, and after the reported event.Per patient request, the stimulation amplitude was increased from 0.8 ma to 0.9 ma, within range of typical settings.The patient's medical history, log file data, clinical literature, and device updated stimulation settings were evaluated.Considering the established safety profile of vns, the low stimulation parameters, and type of stroke, the patient's stroke history, including known predictors of increased seizure risk within one year as described in peer-reviewed literature, along with confirmed device performance and clinical context, there is no objective evidence to suggestit is unlikely that the vivistim system caused or contributed to the reported event.
 
Event or Problem Description
The patient was implanted on (b)(6) 2024.It was reported that the patient experienced a seizure approximately 10 minutes after initiating a magnet session on (b)(6) 2025.A magnet session, which is a patient-initiated therapy period during which the vivistim system delivers vagus nerve stimulation (vns) paired with rehabilitation exercises.The patient was hospitalized overnight, during which an eeg and ct scan were performed.The patient was started on keppra and discharged the following day.The patient had used the vivistim system for approximately 13 months, with no reported issues.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24811085
Report Number3012309950-2026-00017
Device Sequence Number21219539
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2025
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR
Patient SexMale